AOMAR ANANE, and OMAR CHAKRONE, and ABDELLAH ZEROUALI, and BELHADJ KARIM, (2014) Existence of solutions for a Steklov problem involving the p(x)-Laplacian. Boletim da Sociedade Paranaense de Matemática (BSPM), (3s.) v. 32 -1 , 205–213, 2014.
Full text not available from this repository.Item Type: | Article |
---|---|
Subjects: | MAth et Info > Analyse Mathématique et Numérique des EDP et Application |
Divisions: | Faculte des Sciences > Math et Info |
Depositing User: | Azeddine ZRIBA |
Last Modified: | 10 Jul 2017 08:19 |
URI: | http://eprints.umi.ac.ma/id/eprint/864 |
Actions (login required)
View Item |